≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Intestinal Weakness - Digestive problem

I have been suffering from fungal infection since last 3 years, consulted many doctors and they give medicines but it the infection come back again. It usually looks like ring worm and mostly in the groin area. I consulted unani doctors and they told me that its due to my eating habit of spicy and oily foods that the intestines have become weak. Over these years I also feel too much heat while passing stool.

Please advice if Nux Vomica can be helpful for my digestion disorder.
 
  fizspace on 2014-02-26
This is just a forum. Assume posts are not from medical professionals.
Nux Vom 200
15 drops in a cup containing an ounce of water, sip one third of it, 15 minutes later sip the next third of it, and 15 minutes later take the last third of it.HALF AN HR BEFORE DINNER. dont repeat


R82,10 DROPS IN AN OUNCE OF WATER THREE TIMES A DAY.you will get this also in the homeopathy shop.


feed back ahter 15 days.
 
anuj srivastava 5 years ago
Thanks. I have nux vom 30, can i take same instead of nux vom 200 ? My wife has been taking nux vom 30 for last one month for hermhorrids
 
fizspace 5 years ago
have 200 potency.


ask your wife to have calc flour 6x ,5 tabs three times a day and stop nux for the time being.

pls dont apply any creams and sprays on the skin infection.
 
anuj srivastava 5 years ago
I will take 200 potency

for my wife, she is getting much relief from Nux Vom 30 so please let me know if I need to change same with calc fluor 6x or not ?
 
fizspace 5 years ago
ithas been a month now.you can give both the medicines together.
 
anuj srivastava 5 years ago
Its 5 days now since I have taken Nux Vom 200 dose and taking the R82 continuously but their is no improvement.

Inner thighs are having too much infections, getting red and itchy and red patches. Please advice if I need to wait more to see the effect of the medicine I took ?
 
fizspace 5 years ago
you mean to say there is an aggravation after taking r 82.if yes stop it and wait for the agg to subside.when it does restart .add kali phos 6x to your prescription to be taken when there is intense itching.

give a feed back after 4 days.
 
anuj srivastava 5 years ago
before taking your prescribed medicines, i have been taking Fluconazole 150 tablets for 5 weeks which has been given advised to me by a MBBS doctor and the infection was completely cured but as soon as I completed the 5 weeks course it came back therefore I asked for help on this forum.

I am attaching the photograph of my infection, the skin gets darken overtime. Itching is not so much but the skin is hurting when I walk as it seems too dry and rough. Every doctor says its fungal infection but I know its associated with my stomach as I have been having stools with heat and urine too.

(This post contains an image. To view the image, please log on.)

 
fizspace 5 years ago
be rest assured that allopathy cannot cure any skin ailment it is a suppressive treatment and if the skin ailment in any form is suppressed it will come out with vehemence ,vengeance and vendetta,in some other form in due course of time.so do not apply any cream also.

it is a good sign.


stop medicines and wait and watch .give a feed back after 4 days and have kaliphos 6x at the moment .
 
anuj srivastava 5 years ago
I have stopped all medicines yesterday. Please let me know the dosage for kali phos 6x
 
fizspace 5 years ago
have 5 tabs 2 times a day.
 
anuj srivastava 5 years ago
its 4 days now since i am taking kaliphos 6x.

aggression on the skin allergy is less and the skin is not red now, its darkening. itching is still there. stomach seems upset, too much gases.

please advice further prescription
 
fizspace 5 years ago
have KP ones a day.have nat sulph 6x in addition ones a day in the morning.

report After 4 days.
 
anuj srivastava 5 years ago
I started nat sulph 6x on 11th March but I am seeing increase in new infection. These new white patches are coming along the old infection and itching too much. My whole body is feeling itchy and dry. I am giving their photographs

(This post contains an image. To view the image, please log on.)

 
fizspace 5 years ago
Also there is a little red patch in same area which is hurting a lot, its skin is getting red and looks like the skin is very thin

(This post contains an image. To view the image, please log on.)

 
fizspace 5 years ago
stop nat sulph .have only kali phos 6x and apply pure coconut oil on the affected part.


feed back after 4 days.
 
anuj srivastava 5 years ago
I have stopped nat suplh and only taking kali phos 6x twice daily.

I read your article about healthy bowel movements and I appreciate the details you have given. I usually have bowel movement 3-4 times daily, is this thing associated with my current fungal infection ?
 
fizspace 5 years ago
yes it is quite probable,since you have tried to suppress the infection,it will take time for restoration.i suggest you have for fibrous food,and eat little,have lots of papayas and sweet lime ,oranges and amla juice.

walk for 5 kms daily.and do not let tension dominate your life.

do some meditation and pranayam if possible.will do a lot of good.
 
anuj srivastava 5 years ago
thanks for the details, i have started taking some foods you suggested and walking a lot.

i am taking kali phos 6x twice daily. the infection marks have become dark in color but i am having a lot of itch at certain times during the day. also, around the center of hips the infection gets itchy sometimes and the skin gets bump there. i am regularly applying pure coconut oil on the affected part and it helps but only for few hours. can i use witch hazel cream instead ?

usually the itching is aggressive after the meals
 
fizspace 5 years ago
please do not use any creams.give a feed back after 4 days.
 
anuj srivastava 5 years ago
marks are still there and dark in color. whenever i have spicy food the marks get red in color. itching is less but occurs at certain times of the day. bowel is loose and 4-5 times a day with excess heat and urine is also having too much heat.
 
fizspace 5 years ago
stop spicy food.not recommended till you are cured which may take a year or so.

drink 3-4 lits of water every day.1 lit early in the morning empty stomach.

dont take any medicine for your loose stool.eat very light food.

wait and watch for WEEK MORE WE WILL AGGRAVATE the problem AGAIN ones the skin color becomes normal.
[message edited by anuj srivastava on Sat, 22 Mar 2014 13:37:44 GMT]
 
anuj srivastava 5 years ago
i will try to eat as light as possible. shall i continue kaliphos 6x ?
so now i report u the results after a week ? i got confused with your last line
 
fizspace 5 years ago
yes after a week.hopefully the skin becums normal,the we will aggravate it. cont kp
 
anuj srivastava 5 years ago
its 6 days now but the marks are still there, however they don't itch so much now. Stool is still loose and 4-5 times a day.

can i take curd ?
 
fizspace 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.